Wave operators for semigroups and transition functions
Doklady Akademii Nauk, Tome 276 (1984) no. 2, pp. 347-350
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_2_a21,
author = {V. D. Koshmanenko},
title = {Wave operators for semigroups and transition functions},
journal = {Doklady Akademii Nauk},
pages = {347--350},
year = {1984},
volume = {276},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_2_a21/}
}
V. D. Koshmanenko. Wave operators for semigroups and transition functions. Doklady Akademii Nauk, Tome 276 (1984) no. 2, pp. 347-350. http://geodesic.mathdoc.fr/item/DAN_1984_276_2_a21/